Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Severe abdominal pain, diarrhea, vomiting. Taking medication, no results. Advice?

Hello, I have been to the ER for severe abdominal the pain and they said, they did not see anything in my ctscan or vaginal ultra sound. I was given Bentyl and pain pills for my stomach, which works for a couple weeks. However in the past two weeks the pain has only worsened when it occurs, and the pills do not seem to help as they once did. I had an x ray done 2 days ago and in the pelvic area is a black round shadow. Last night was one of the worse pains i've experienced to date. I had diarrhea and vomiting, the pain was excruciating. Thank you for your time, any information would be gratefully appreciated.
Mon, 10 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,   ,  
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi
It seems that you have been suffering from gastroenteritis. sometimes the medicines are not effective because the bacteria have developed resistance against the specific drugs. Therefore it is recommended to do stool analysis and culture and sensitivity for effective antibiotics. meanwhile take good care of hydration and you can use metronidazol and ciprofloxacin under your doctor's prescription.

Thanks
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have been experiencing severe abdominal pain and diarrhea accompanied by less frequent vomiting. I went to the ER and they diagnosed me with...

Recent questions on  Ciprofloxacin

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

I have epididymitis and took Doxy and Cipro for ten days the pain is still there, but I took urinalysis and a urine culture and it said no growth...

doctor1 MD

My 6 month old daughter has been on 5 different antibiotics for her ear infection. We finally took her to an ENT and, after a thorough examination,...

doctor1 MD

my 7 months old baby was passing mucoid stool for last 15 days..at first i started homeopathy medicine(as its has no side effect) but it doesnt...

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What...

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin...